MAUDE Adverse Event Report: BIOMERIEUX ITALIA S.P.A. VIDAS® ANALYSER

BIOMERIEUX ITALIA S.P.A. VIDAS® ANALYSER
Model Number 99735
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomérieux of a qcv-detected failure at section a1 in association with the vidas® analyser (ref.99735, serial number (b)(4)).The customer confirmed the qcv detected failure occurred on (b)(6) 2020 and the last successful qcv was performed on (b)(6) 2020; a retrospective analysis was completed for the impacted timeframe.The retrospective analysis showed a total of fourteen (14) vidas pct assays were performed at position a1 between 20-feb-2020 and 26-feb-2020.The customer confirmed eleven (11) samples showed no interpretation change.The retrospective analysis also found one (1) sample was initially underestimated for pct.No retest data was provided for two (2) impacted samples.The customer confirmed the discrepant result had no adverse impact to the patient¿s state of health.Biomérieux will initiate an internal investigation.
 
Additional Manufacturer Narrative
An investigation was initiated in response to a customer complaint of a qcv-detected failure at section a1 in association with the vidas® analyser (ref.99735, serial number (b)(6) ).A field service engineer (fse) was dispatched in order to repair and qualify the instrument on february 26th.The fse identified that the cause of the qcv failure was a clog in the position a1.The fse performed a cleaning of the pump in position a.However due to a persistent clog on the pump, the fse replaced the pump.After replacing the pump, a leak test and qcv test were performed in order to qualify the instrument.The tv1 result values were correct on all positions and the instrument was functioning as intended.Conclusion: the cause of the qcv issue was a clog in position a1, which was solved by replacing the pump.See h10 for addtl mfg narrative.

Brand Name
VIDAS® ANALYSER
Common Device Name
VIDAS® ANALYSER
Manufacturer (Section D)
BIOMERIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT  50012
MDR Report Key9883214
Report Number9615037-2020-00017
Device Sequence Number16868029
Product Code DEW
UDI-Device Identifier03573026140427
UDI-Public03573026140427
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K891385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1